JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A LAW OF THE ITERATED LOGARITHM FOR lp-VALUED GAUSSIAN RANDOM FIELDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A LAW OF THE ITERATED LOGARITHM FOR lp-VALUED GAUSSIAN RANDOM FIELDS
Choi, Yong-Kab; Hwang, Kyo-Shin; Moon, Hee-Jin;
  PDF(new window)
 Abstract
A general law of the iterated logarithm (LIL) is established for -valued Gaussian random fields under explicit conditions.
 Keywords
-valued Gaussian random field;law of iterated logarithm;regularly varying function;
 Language
English
 Cited by
 References
1.
S. M. Berman, Limit theorems for the maximum term in stationary sequence, Ann. Math. Statist. 35 (1964), 502-616 crossref(new window)

2.
C. Borell, The Brunn-Minkowski inequality in Gauss space, Invent. Math. 30 (1975), no. 2, 205-216 crossref(new window)

3.
Y. K. Choi and K. S. Hwang, How big are the lag increments of a Gaussian process?, Comput. Math. Appl. 40 (2000), no. 8-9, 911-919 crossref(new window)

4.
E. Csaki, M. Csorgo, Z. Y. Lin, and P. Revesz, On infinite series of independent Ornstein-uhlenbeck processes, Stoch. Process. Appl. 39 (1991), no. 1, 25-44 crossref(new window)

5.
E. Csaki, M. Csorgo, and Q. M. Shao, Fernique type Inequalities and moduli of continuity for $l^2$-valued Ornstein-Uhlenbeck Processes, Ann. Inst. H. Poincare Probab. Statist. 28 (1992), no. 4, 479-517

6.
M. Csorgo and Q. M. Shao, Strong limit theorems for large and small increments of $l^p$ -valued Gaussian Processes, Ann. Probab. 21 (1993), no. 4, 1958-1990 crossref(new window)

7.
Z. Y. Lin and Y. K. Choi, Some limit theorems for fractional Levy Brownian fields, Stoch. Process. Appl. 82 (1999), no. 2, 229-244 crossref(new window)

8.
Z. Y. Lin, S. H. Lee, K. S. Hwang, and Y. K. Choi, Some limit theorem on the increments of $l^p$-valued multi-parameter Gaussian processes, Acta Math. Sin. (English Ser.) 20 (2004), no. 6, 1019-1028 crossref(new window)

9.
Z. Y. Lin and C. R. Lu, Strong Limit Theorems, Kluwer Academic Publ., Hong Kong, 1992

10.
L. X. Zhang, A note on liminfs for increments of a fractional Brownian motion, Acta Math. Hungar. 76 (1997), no. 1-2, 145-154 crossref(new window)